Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hankel operators
on the Bergman space of the unit ball


Author: Maria Nowak
Journal: Proc. Amer. Math. Soc. 126 (1998), 2005-2012
MSC (1991): Primary 30H05, 47B38
MathSciNet review: 1443848
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the bounded holomorphic functions $\ f, g\ $ in the unit ball of $\ \mathbb{C}^{n}\ $ for which the operator $\ H^{*}_{\bar g}\ \!H_{\bar f}\ $ is compact. For $\ n=1\ $ the result was obtained by Axler and Gorkin in 1988 and by Zheng in 1989.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30H05, 47B38

Retrieve articles in all journals with MSC (1991): 30H05, 47B38


Additional Information

Maria Nowak
Affiliation: Instytut Matematyki UMCS , pl. Marii Curie-Skłodowskiej 1,20-031 Lublin, Poland
Email: nowakm@golem.umcs.lublin.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04252-X
PII: S 0002-9939(98)04252-X
Received by editor(s): December 6, 1995
Received by editor(s) in revised form: December 10, 1996
Additional Notes: This work was supported in part by KBN grant No. 2 PO3A- 002-08.
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1998 American Mathematical Society